Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 1999, том 3, страницы 201–207 (Mi ljm168)  

Nnambu–Poisson structures and their foliations

K. Mikami

Department of Computer Science and Engineering, Akita University

Аннотация: Nambu–Poisson bracket is a natural generalization of Poisson bracket. A very distinguished property is its decomposability. This is investigated from the second order term of the fundamental identity (see [2] or [5]). In this paper, we shall study the first order term of the fundamental identity and get a relation with the Schouten–Nijenhuis bracket. And also we shall show that for a given Poisson structure, the top power of it gives a Nambu–Poisson structure. We shall characterize the Godbillon–Vey class of the foliation defined from a regular Nambu–Poisson tensor.

Ключевые слова: Nambu-Poisson structure/bracket/tensor, foliation, Godbillon-Vey class.

Полный текст: PDF файл (115 kB)

Реферативные базы данных:
Поступило: 27.07.1999
Язык публикации: английский

Образец цитирования: K. Mikami, “Nnambu–Poisson structures and their foliations”, Lobachevskii J. Math., 3 (1999), 201–207

Цитирование в формате AMSBIB
\RBibitem{Mik99}
\by K.~Mikami
\paper Nnambu--Poisson structures and their foliations
\jour Lobachevskii J. Math.
\yr 1999
\vol 3
\pages 201--207
\mathnet{http://mi.mathnet.ru/ljm168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1743139}
\zmath{https://zbmath.org/?q=an:0937.37052}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm168
  • http://mi.mathnet.ru/rus/ljm/v3/p201

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:134
    Полный текст:72
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022